# SDR JJBA20210409023

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 36,276 hours, 24,285 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SIDE FRAME CRACKED ON SEATS 3A AND 22A. RR SINGLE SEATS ASSEMBLY ON ROWS 3A AND 22A. OPS CHECK SAT.
